# SDR GTIA2022091936666

- Difficulty date: September 16, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N510NK
- Make and model: Airbus A319-132
- Aircraft serial: 2622
- Aircraft time: 56,971 hours, 26,537 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: None
- Part number: 8221710202
- Part serial: 1711FP
- Condition: Faulty
- Location: Wx Radar
- Part time: 10,880 hours, 4,834 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WX RADAR DOES NOT DISPLAY ACTIVE DETECTION MODE ON ND GCS FUNCTION INOP-R & R WEATHER TRANSIEVER IAW AMM 34-41-33 OPS CK GOOD
